# SDR USAA2012112300016

- Difficulty date: November 21, 2012
- Submitted: November 23, 2012
- Operation: Air carrier
- Aircraft: N827AW
- Make and model: Airbus A319-132
- Aircraft serial: 1547
- Aircraft time: 39,290 hours, 16,119 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SY6 CHECK - EMERGENCY EXIT LIGHT LENS DOOR L-2 CRACKED (LEFT LOWER).  REPLACED EMERGENCY EXIT LIGHT LENS AT L-2 (AFT LOWER) IAW A320 AMM 33-51-13.
